For some reason, the whites of his eyes can change color? Mainly in cases of liver disease or cholelithiasis. So doctors, first of all, send such patients on a comprehensive examination of the liver and gallbladder. And by results, prescribe treatment.
Unfortunately, the cause (especially in patients of older age group may be the cancer of the pancreas and biliary tract. In such cases, delay is death, and in the most literal sense of the word! So as soon as possible seek medical advice and assistance.
The survey program must include floriography, Oncolor, the General analysis of blood, urine, blood sugar, ultrasound of internal organs, ECG and liver function tests (bilirubin with fractions, ALT, AST, alkaline phosphatase, GGTP).
If yellowness of the eyes caused by hepatitis C, then get rid of it, taking the drugs interferon and ribavirin. But they are also prescribed doctor, self-medicate in any case, do not engage!
If the cause is migrated hepatitis a, in this case, doctors recommend to drink at night valocordin 30 drops in a month.
In the case where yellowing of the eyes occurs because of a disease (syndrome) Gilbert, the chief symptom of which is constant or periodic increase of level of bilirubin, it is recommended to avoid significant physical activity, to eliminate from your diet fatty foods and alcohol, to take drugs, improves liver function (e.g., Kars, Allergy legalon). With a significant excess of bilirubin level by the doctor you can complete a course of treatment with phenobarbital or sexarena.
Anyway, first of all, get plenty of rest and avoid stressful situations.